MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD STEM SIZE 2; HIP CEMENTED STEM
Model Number 01.18.152
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 june 2019: lot 155290: (b)(4) items manufactured and released on 10 november 2015.Expiration date: 2020-10-26.No anomalies found related to the issue.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The nurse opened the implant carton box and the first sterile blister in which the stem was contained.She checked it and there were no holes.Only at the opening of the second blister she found that it was seriously damaged.It was broken and pieces of the blister were on the side of the implant.The surgeon decided to use another implant, the surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2020 we have received the item involved in the event visual inspection performed by packaging and washing manager: based on the analysis, implant, and packaging, we can infer that there were extreme handling conditions that resulted in the packaging damage.

Brand Name
STEM: AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8707237
Report Number3005180920-2019-00477
Device Sequence Number19429901
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2020
Device Model Number01.18.152
Device Catalogue Number01.18.152
Device Lot Number155290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;